# SDR QXEA200602898

- Difficulty date: October 20, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 12,892 hours, 9,490 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 YYC - LEFT WING RE-INFORCED STRAP AT INBOARD FLAP INBOARD HINGE ARM HAS CORROSION EMANATING FROM FASTENERS.  REPAIRED IAW SRM 51-25-16, 51-21-06.
